How long will this continue? remember i only did it one time. And it also wasnt prescribed to me so i cant go to a doctor or anything.
If you only took it 1 time I doubt that it has had any effect on you at all. If you feel depressed go to a doc and get medication that the doc thinks is for you then you will have his support if you have any side effects you are probably not sleeping because you are nervous about the 1 pill relax and get peofessional help if you feel depressed good luck god bless
Bad idea in the first place to take a med that's not prescribed to you. Effexor especially! It's a powerful drug and can cause TONS of side effects when taken irresponsibly OR when stopped suddenly. You did both.
Good news is, by now it's most likely out of your system completely... it usually is within 24 hours. So don't worry about it too much. If you are feeling down, talk to someone about it, or go directly to a doctor. Either way, it's a lot easier to deal with stuff when you have others helping you. Don't try todo it on your own. As you can see, it doesn't work out so well.
Good luck! And don't do that ever again!!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I would like to hear comments from people who switched from Effexor to Prtistiq for 3 months or more
Posted 12 Oct 2009 • 1 answer
Posted 15 Feb 2010 • 3 answers
My husband is on 225 mg of Effexor XR. At first it seemed to help but he has been on it for 3 years?
Posted 24 Apr 2010 • 3 answers
Posted 7 Mar 2012 • 2 answers
Posted 23 Dec 2013 • 2 answers